# SDR R7MR32904

- Difficulty date: December 22, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350086
- Engine: Pwa PW206B
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Box
- Part number: 45033501
- Part serial: 1155
- Condition: Inoperative
- Location: Main Electrical
- Part time: 10 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  WILL NOT SELF TEST.  NUMBER 1 BUS NOT ON LINE.  REPLACED WITH NEW UNIT K-BALLED FROM EC135-0133 CORRECTED PROBLEM.
